Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2010, Volume 74, Issue 4, Pages 33–62 (Mi izv2798)  

This article is cited in 1 scientific paper (total in 1 paper)

On a problem of Berenstein–Gay and its generalizations

V. V. Volchkov, Vit. V. Volchkov

Donetsk National University

Abstract: We obtain a solution of the Berenstein–Gay problem on the local analogue of spectral analysis on Riemannian symmetric spaces $X$ of rank 1. The proof is based on constructing transmutation maps connected with eigenfunction expansions of the Laplace–Beltrami operator on $X$.

Keywords: spectral analysis, functions periodic on average, symmetric spaces.

DOI: https://doi.org/10.4213/im2798

Full text: PDF file (708 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2010, 74:4, 691–721

Bibliographic databases:

UDC: 517.444+517.988.28
MSC: 43A85, 22E30, 43A90, 44A35, 53C35, 53C65
Received: 28.04.2008

Citation: V. V. Volchkov, Vit. V. Volchkov, “On a problem of Berenstein–Gay and its generalizations”, Izv. RAN. Ser. Mat., 74:4 (2010), 33–62; Izv. Math., 74:4 (2010), 691–721

Citation in format AMSBIB
\Bibitem{VolVol10}
\by V.~V.~Volchkov, Vit. V. Volchkov
\paper On a problem of Berenstein--Gay and its generalizations
\jour Izv. RAN. Ser. Mat.
\yr 2010
\vol 74
\issue 4
\pages 33--62
\mathnet{http://mi.mathnet.ru/izv2798}
\crossref{https://doi.org/10.4213/im2798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2730009}
\zmath{https://zbmath.org/?q=an:1247.43011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010IzMat..74..691V}
\elib{https://elibrary.ru/item.asp?id=20358753}
\transl
\jour Izv. Math.
\yr 2010
\vol 74
\issue 4
\pages 691--721
\crossref{https://doi.org/10.1070/IM2010v074n04ABEH002503}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281623100002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78049331370}


Linking options:
  • http://mi.mathnet.ru/eng/izv2798
  • https://doi.org/10.4213/im2798
  • http://mi.mathnet.ru/eng/izv/v74/i4/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Volchkov, Vit. V. Volchkov, “Spherical means on two-point homogeneous spaces and applications”, Izv. Math., 77:2 (2013), 223–252  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:393
    Full text:139
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021